posted on Jan, 11 2011 @ 06:38 AM
I agree, it does appear that the Mug shot could be questionable. Then again...the ones that would know for sure would be his family and his friends.
Meds do have the ability to change ones appearance, depending on what they are. For instance, some mood stabilizers can add weight very quickly and
your facial features can be greatly changed. Was put on steroids to lower swelling and gained almost 30 pounds before I quit taking them. So much
for the swelling, eh?
The eyes, for sure, like the ears are always an identification give away. The eyes in the healthier days are alive and hold a mischievous look,
but not menacing. On the flip side, the Mug shows the eyes as a more greenish blue color and what's going on in his head...most definitely appears
Eyes, the windows to the soul, show quite a bit. This man, whether it is or isn't Loughner, has most definitely been tweeked till he snapped.
Whatever caused this deterioration had to be noticeable...truly someone he knew must have said something to him or his family about his changes...then
again, empathy and real caring about a fellow friend or son may be overrated.
edit on 11-1-2011 by Holly N.R.A. because: (no reason given)